MAUDE Adverse Event Report: AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD

AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD
Catalog Number 1235300-23
Health Effect - Clinical Codes Angina (1710); Thrombosis (2100)
Date of Event 01/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.There was no reported device malfunction and the product was not returned as the scaffold remains in the anatomy.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of angina and thrombosis, as listed in the absorb gt1 instructions for use, are known adverse events associated with the use of a coronary scaffold in native coronary arteries.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that the initial procedure on (b)(6) 2017 was to treat a lesion located in the moderately calcified circumflex.A cutting balloon was advanced; however, would not cross.A 2.5 x 20 nc trek balloon catheter was advanced for pre-dilatation and the cutting balloon was readvanced successfully.The 3.0 x 23 mm absorb gt1 scaffold was deployed in the lesion and was post-dilated with a 3.0 x 20 mm nc trek at 16-18 atmospheres.Intravascular ultrasound confirmed the scaffold was fully apposed to the vessel wall and the lesion was confirmed to be less than 10% residual stenosis.Patient was placed on brilinta and aspirin.On (b)(6) 2017 the patient returned to the hospital experiencing chest pain and was rehospitalized.Angiography revealed thrombus at the distal end of the scaffold.A 2.0 x 20 mm trek balloon was used for pre-dilatation of the distal end of the scaffold followed by the deployment of a 2.75 x 12 mm multi-link vision stent.Post-dilatation was performed with a 3.0 x 12 mm trek balloon and the final outcome was good.No additional information was provided.

Brand Name
ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM
Common Device Name
BIORESORBABLE DRUG ELUTING SCAFFOLD
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6265411
Report Number2024168-2017-00576
Device Sequence Number763196
Product Code PNY
UDI-Device Identifier08717648213052
UDI-Public(01)08717648213052(17)170814(10)6081561
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2017
Device Catalogue Number1235300-23
Device Lot Number6081561
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2017
Initial Report FDA Received Date01/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient Weight140